# SDR ASAA12511578

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 1,149 hours, 381 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING TAXI IN, ATTEMPTED ONE START ON APU.  APU FAILED TO START WITH LOW OIL PRESSURE LIGHT ILLUMINATED.  GROUNDED YES.  PERFORMED APU BITE REF FIM 49-60, TASK 801.  FOUND FAULT 49-11-019.  PERFORMED FIM TASK 49-10-00-810-801.  APU OPERATES NORMAL.
